# SDR DU4R20070127

- Difficulty date: May 27, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTED STRINGER 15L ON EXTERNAL SKIN AT BS 569.  REPAIRED BY CUTTING OUT DENT IAW B757 SRM 53-00-01 SECTION OF FRAME HFEC CUT OUT EDGES HFEC DENT IAW B757 D634N301, PT 6-51-00-19, NO DEFECTS NOTED.  FABRICATED AND INSTALLED DOUBLER 10.5 BY 9.25 FROM 2024-T3 .063”, FILLER FROM 2024-T3 .071" IAW B757 SRM 53-00-01 FIG 201 AND 51-20-02.
